# SDR HALA2023061600128

- Difficulty date: June 16, 2023
- Submitted: June 17, 2023
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8237
- Aircraft time: 14,346 hours, 2,980 cycles
- Engine time: 14,105 hours, 2,882 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - INFO TO MX INFLIGHT ENG2 FIRE LOOP A FAULT ECAM. THE ECAM WENT AWAY AFTER 2 MINUTES. REPLACED ENG2 FIRE LOOP A HARNESS FIN 4165KS PER AMM 26-11-61. OPS CHECK OK. NO FAULTS NOTED. SECURITY CHECK GOOD OK FOR SERVICE.
